SciELO - Scientific Electronic Library Online

vol.14 número1Spectral shift function for slowly varying perturbation of periodic Schrödinger operatorsBounded and Periodic Solutions of Integral Equations índice de autoresíndice de assuntospesquisa de artigos
Home Pagelista alfabética de periódicos  

Serviços Personalizados



Links relacionados


Cubo (Temuco)

versão On-line ISSN 0719-0646


DANCHEV, Peter. Units in Abelian Group Algebras Over Direct Products of Indecomposable Rings. Cubo [online]. 2012, vol.14, n.1, pp. 49-54. ISSN 0719-0646.

Let R be a commutative unitary ring of prime characteristic p which is a direct product of indecomposable subrings and let G be a multiplicative Abelian group such that G0/Gp is nite. We characterize the isomorphism class of the unit group U(RG) of the group algebra RG. This strengthens recent results due to Mollov-Nachev (Commun. Algebra, 2006) and Danchev (Studia Babes Bolyai - Mat., 2011).

Palavras-chave : groups; rings; group rings; indecomposable rings; units; direct decompositions; isomorphisms.

        · resumo em Espanhol     · texto em Inglês     · pdf em Inglês